# SDR 2005FA0000324

- Difficulty date: April 6, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- Engine: Garrtt TPE33111U
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20163A
- Part serial: K9319694
- Condition: Blocked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, NR 2 ENG OIL TEMP WENT UP TO RED LINE, OIL PRESSURE DROPPED.  LOW OIL PRESSURE LIGHT HAD NOT COME ON.  CREW MADE PRECAUTIONARY SHUTDOWN ON NR 2 ENG, LANDED BACK AT BASE WITH NO FURTHER INCIDENT.  OIL WAS FOUND IN TAILPIPE OF NR 2 ENG, NO OIL FOUND IN ENG INLET.  REAR CARBON SEAL HAD FAILED DUE TO EROSION, VIBRATION, OR COMB.  OIL COOLER WAS REPLACED, OIL TEMP RETURNED TO NORMAL RANGES.  INTERNAL PARTIAL BLOCKAGE IS SUSPECTED.  TEARDOWN, EVALUATION OF OIL COOLER REQUESTED.  BORESCOPE OF HOT SECTION DISTRESS, CK OF GEARBOX OIL FOR CONTAMINATION, IF ANYTHING FOUND, REAR CARBON SEAL WILL BE REPLACED. (NM052004040470) (K)
